×

Polynomials with dihedral Galois group. (Polynômes à groupe de Galois diédral.) (French) Zbl 0780.12006

Es sei \(K\) ein Körper der Charakteristik 0 und \(L\) eine quadratische Erweiterung von \(K\). Falls eine zyklische Erweiterung vom Grad \(n\) über \(L\) als Zerfällungskörper eines Polynoms in \(L[X]\) gegeben ist, wird untersucht wie man unter Umständen eine normale Erweiterung von \(K\) konstruieren kann, deren Galois-Gruppe die Diedergruppe \(D_ n\) der Ordnung \(2n\) ist. Etliche explizite derartige Erweiterungen werden angegeben, z.B. wird eine reguläre Erweiterung von \(\mathbb{Q} (X_ 1,X_ 2,X_ 3,X_ 4)\) mit \(D_ 8\) als Galois-Gruppe konstruiert.

MSC:

12F12 Inverse Galois theory
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Brumer, A., Preprint.
[2] Jensen, C., Yui, N., Polynomials with Dp as Galois Group, J. Number Theory15 (1973), 347-375. · Zbl 0496.12004
[3] Matzat, B.H., Konstruktive Galoistheorie, . 1284, Springer Verlag. · Zbl 0634.12011
[4] Mestre, J.-F., Courbe elliptiques et groupes de classes d’idéaux de certains corps quadratiques, J. reine und angew. Math.343 (1983), 23-35. · Zbl 0502.12004
[5] Roland, G., Yui, N., Zagier, D., A parametric Family of Quintic Polynomials with Galois Group D5, J. Number Theory15 (1982), 137-142. · Zbl 0506.12011
[6] Saltman, D., Generic Galois Extensions and Problems in Field Theory, Adv. Math.43 (1982), 250-283. · Zbl 0484.12004
[7] Smith, G., Generic Cyclic Polynomials of Odd Degree, Commun. Algebra19 (12) (1991), 3367-3391. · Zbl 0747.12003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.